Advanced Search
MyIDEAS: Login

The modified Banzhaf value for games with coalition structure: an axiomatic characterization

Contents:

Author Info

  • Amer, Rafael
  • Carreras, Francese
  • Gimenez, Jose Miguel
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6V88-44CHS5N-4/2/66d231b14da04c78cf7d5820b9fbf20b
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Mathematical Social Sciences.

    Volume (Year): 43 (2002)
    Issue (Month): 1 (January)
    Pages: 45-54

    as in new window
    Handle: RePEc:eee:matsoc:v:43:y:2002:i:1:p:45-54

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/505565

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Lehrer, E, 1988. "An Axiomatization of the Banzhaf Value," International Journal of Game Theory, Springer, vol. 17(2), pages 89-99.
    2. R. Amer & F. Carreras, 1995. "Cooperation indices and coalitional value," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 3(1), pages 117-135, June.
    3. Feltkamp, V., 1993. "Alternative Axiomatic Characterizations of the Shapley and Banzhaf Values," Papers 9353, Tilburg - Center for Economic Research.
    4. Winter, Eyal, 1992. "The consistency and potential for values of games with coalition structure," Games and Economic Behavior, Elsevier, vol. 4(1), pages 132-144, January.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Brink, J.R. van den & Laan, G. van der, 2001. "A Class of Consistent Share Functions For Games in Coalition Structure," Discussion Paper 2001-33, Tilburg University, Center for Economic Research.
    2. J. Alonso-Meijide & C. Bowles & M. Holler & S. Napel, 2009. "Monotonicity of power in games with a priori unions," Theory and Decision, Springer, vol. 66(1), pages 17-37, January.
    3. Amer, Rafael & Giménez, José Miguel, 2008. "A general procedure to compute mixed modified semivalues for cooperative games with structure of coalition blocks," Mathematical Social Sciences, Elsevier, vol. 56(2), pages 269-282, September.
    4. M. Albizuri & Jesus Aurrekoetxea, 2006. "Coalition Configurations and the Banzhaf Index," Social Choice and Welfare, Springer, vol. 26(3), pages 571-596, June.
    5. Gómez-Rúa, María & Vidal-Puga, Juan, 2008. "The axiomatic approach to three values in games with coalition structure," MPRA Paper 8904, University Library of Munich, Germany.
    6. Emilio Calvo & Maria Esther Gutierrez, 2010. "Solidarity in games with a coalition structure," Discussion Papers in Economic Behaviour 0810, University of Valencia, ERI-CES.
    7. Amedeo Piolatto, 2009. "Plurality versus proportional electoral rule: study of voters' representativeness," Working Papers. Serie AD 2009-14, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
    8. Juan Vidal-Puga, 2005. "The Harsanyi paradox and the 'right to talk' in bargaining among coalitions," Game Theory and Information 0501005, EconWPA.
    9. Alonso-Meijide, J.M. & Álvarez-Mozos, M. & Fiestras-Janeiro, M.G., 2009. "Values of games with graph restricted communication and a priori unions," Mathematical Social Sciences, Elsevier, vol. 58(2), pages 202-213, September.
    10. Michael Jones & Jennifer Wilson, 2013. "Two-step coalition values for multichoice games," Computational Statistics, Springer, vol. 77(1), pages 65-99, February.
    11. Amer, Rafael & Gimenez, Jose Miguel, 2006. "An axiomatic characterization for regular semivalues," Mathematical Social Sciences, Elsevier, vol. 51(2), pages 217-226, March.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:43:y:2002:i:1:p:45-54. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.